# SDR COEA2009101505816

- Difficulty date: October 15, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 26,898 hours, 27,690 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Unit
- Part number: 7003360946
- Part serial: 91062074
- Condition: Faulted
- Location: Ahru
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FAI FLT 7663 ABORTED TAKEOFF.  EFIS COMP HEADING FAULT LIGHT ILLUMINATED ON TAKEOFF.  PILOT ABORTED TAKEOFF AND TAXIED BACK TO RAMP.  MAINTENANCE REMOVED AND REPLACED THE LT AHRU UNIT.  AIRCRAFT RETURNED TO SERVICE.
